# SDR DL757060822

- Difficulty date: October 4, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 62,611 hours, 29,800 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 38001606
- Condition: Cracked
- Location: Oxygen Mask
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT HEARD A POP AND HISSING SOUND UN VICINITY OF CAPT O2 MASK.  ALSO NOTED A DROP IN CREW O2 QUANTITY TO ZERO. POSSIBLE LEAK UNDER CAPT O2 COMPARTMENT. FOUND FLEX LINE BROKEN UNDER CAPTS O2 MASK BOX. REPLACED SAM REPLACED O2 BOTTLE REF MM. LK CKS GOOD.
